# SDR NACA20020023

- Difficulty date: May 14, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,476 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING, STRINGER 23 CRACKED AT AT STA 325, JUST FORWARD OF ACCESS PANEL (UNDER DOVETAIL).  FABBED AND INSTALLED REPAIR DOUBLER PER DRAWING NAC2002-05.
